Decay of solutions of some nonlinear evolution equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

79 Citations (Scopus)
Original languageEnglish
Pages (from-to)542-549
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume60
Issue number2
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint

Decay of Solutions
Nonlinear Evolution Equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Decay of solutions of some nonlinear evolution equations. / Nakao, Mitsuhiro.

In: Journal of Mathematical Analysis and Applications, Vol. 60, No. 2, 1977, p. 542-549.

Research output: Contribution to journalArticle

@article{afa27aa9b0af476ca0928813d4148e51,
title = "Decay of solutions of some nonlinear evolution equations",
author = "Mitsuhiro Nakao",
year = "1977",
doi = "10.1016/0022-247X(77)90040-3",
language = "English",
volume = "60",
pages = "542--549",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Decay of solutions of some nonlinear evolution equations

AU - Nakao, Mitsuhiro

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0000240017&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000240017&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(77)90040-3

DO - 10.1016/0022-247X(77)90040-3

M3 - Article

VL - 60

SP - 542

EP - 549

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -